×

zbMATH — the first resource for mathematics

Found 31 Documents (Results 1–31)

100
MathJax
Aguadé, Jaume (ed.) et al., Cohomological methods in homotopy theory. Proceedings of the Barcelona conference on algebraic topology (BCAT), Bellaterra, Spain, June 4-10, 1998. Basel: Birkhäuser. Prog. Math. 196, 35-45 (2001).
PDF BibTeX XML Cite
22\(^o\) Colóquio Brasileiro de Matemática. Rio de Janeiro: Instituto de Matemática Pura e Aplicada (IMPA). iv, 77 p. (1999).
PDF BibTeX XML Cite
Shchepin, E. V. (ed.) et al., Mappings and dimension. Collection of articles. On the 100th anniversary of the birthday of Academician Pavel Sergeevich Aleksandrov. Moskva: Nauka. MAIK Nauka. Tr. Mat. Inst. Steklova. 212, 213-219 (1996).
MSC:  54B99 54G05 54B35
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification